How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Larson Your Own Question
Dr. Larson
Dr. Larson, Veterinarian
Category: Veterinary
Satisfied Customers: 1557
Experience:  Active in private practice since 2000. Both large and small animal practice for throughout career.
22517207
Type Your Veterinary Question Here...
Dr. Larson is online now
A new question is answered every 9 seconds

What is the best thing to do if you think you have sheep

Customer Question

What is the best thing to do if you think you have sheep effected by levamisole toxicity?
Submitted: 4 years ago.
Category: Veterinary
Expert:  Dr. Larson replied 4 years ago.
Dr. Larson :

Hello, and welcome to Just Answer. If your sheep have been overdosed with Levamisole, the best thing to do is provide supportive care. These signs will typically dissipate in a few hours. Supportive care includes making sure they are getting enough fluids and ant-inflammatories,such as Banamine.

Expert:  Dr. Larson replied 4 years ago.
I see that you gave a bad rating on my answer. I'm sorry if I missed something in your question. Please let me know where the problem is so I may make an effort to make things right. My goal is to give complete and accurate information. With a little back and forth, maybe we can find some answers to your problem.